Maximilian Hasler

26
Documents
Researcher identifiers

Presentation

Welcome to my professional homepage on HAL!

Some brief information about me:

Contact: best is to contact me by e-mail at Firstname.Lastname@Univ-Antilles.fr

Research interests

in Mathematics (Algebras of generalized functions, differential equations, optimisation; mathematical modelling of phenomena in nature; differential geometry and topology; number theory ;

and Theoretical Physics (Gauge field theory (classical, quantum, supersymmetric...), esp. supergravity; differential geometry and topological aspects of gauge theories.

Teaching

Lectures on analysis & linear algebra, general algebra (groups - rings - ideals - fields), bilinear & multilinear algebra; numerical mathematics & computer algebra, numerical optimization and applications to economics, operations research.

(Various levels between 2nd year and master's degree).

Occasionally, lectures in Physics (Electromagnetism, Maxwell's equations)

Other activity and responsibilites

Publications

3
2
2
2
2
2
2
2
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
1
5
5
5
4
2
2
2
2
2
2
1
1
1
1
1
1
1
1
1
11
7
4
4
3
2
1

Publications

Primitive abundant and weird numbers with many prime factors

Gianluca Amato , Maximilian F. Hasler , Giuseppe Melfi , Maurizio Parton
Journal of Number Theory, 2019, 201, pp.436-459. ⟨10.1016/j.jnt.2019.02.027⟩
Journal articles hal-02083346 v1
Image document

Bloch-periodic Generalized Functions

Maximilian F. Hasler
Novi Sad Journal of Mathematics, 2016, 46 (2), pp.135-143
Journal articles hal-01684510 v1
Image document

Primitive weird numbers having more than three distinct prime factors

Gianluca Amato , Maximilian F. Hasler , Giuseppe Melfi , Maurizio Parton
Rivista di Matematica della Universita' degli studi di Parma, 2016, 7 (1), pp.153 - 163
Journal articles hal-01684543 v1

Bloch-periodic functions and some applications

Maximilian F. Hasler , Gaston M. N'Guérékata
Nonlinear Studies, 2014, 21 (1), pp.21-30
Journal articles hal-02083370 v1

Multidimensional asymptotic spectral analysis and applications

Maximilian F. Hasler , J.-A. Marti , Victor Devoue
Applicable Analysis, 2011, 90 (11), pp.1729 - 1746. ⟨10.1080/00036811.2010.524296⟩
Journal articles hal-01865940 v1
Image document

Towards pointvalue characterizations in multi-parameter algebras

Maximilian F. Hasler , Jean-André Marti
Novi Sad J. Math, 2011, 41 (1), pp.21 - 31
Journal articles hal-01865922 v1
Image document

Variations on Euclid's Formula for Perfect Numbers

Farideh Firoozbakht , Maximilian F. Hasler
Journal of Integer Sequences, 2010, 13 (3), pp.1-18
Journal articles hal-00761663 v1

Asymptotic extension of topological modules and algebras

Maximilian F. Hasler
Integral Transforms and Special Functions, 2009, Proceedings of the Conference: Linear and Non-Linear Theory of Generalized Functions and its Applications, Bedlewo, Poland, 2–8 September 2007, 20 (3-4), pp.291-299. ⟨10.1080/10652460802565040⟩
Journal articles hal-00761666 v1

Establishment of a Chebyshev-dependent Inhomogeneous Second Order Differential Equation for the Applied Physics-related Boubaker-Turki Polynomials

Micahel Dada , O. Bamidele Awojoyogbe , Maximilian F. Hasler , Karem B. Ben Mahmoud , Amine Bannour
Applications and Applied Mathematics: An International Journal, 2008, 3 (2), pp.329-336
Journal articles hal-00766227 v1
Image document

Sequence spaces with exponent weights. Realizations of Colombeau type algebras

Antoine Delcroix , Maximilian F. Hasler , Stevan Pilipovic , Vincent Valmorin
Dissertationes Mathematicae, 2007, 447, pp.1-73. ⟨10.4064/dm447-0-1⟩
Journal articles hal-00758044 v1
Image document

Generalized functions as sequence spaces with ultranorms

Maximilian F. Hasler
Integral Transforms and Special Functions, 2006, 17 (2-3), pp.149-156. ⟨10.1080/10652460500437807⟩
Journal articles hal-00758570 v1
Image document

Generalized function algebras as sequence space algebras

Antoine Delcroix , Maximilian F. Hasler , Stevan Pilipovic , Vincent Valmorin
Proceedings of the American Mathematical Society, 2004, 132 (7), pp.2031-2038
Journal articles hal-00758571 v1
Image document

Embeddings of ultradistributions and periodic hyperfunctions in Colombeau type algebras through sequence spaces

Antoine Delcroix , Maximilian F. Hasler , Stevan Pilipovic , Vincent Valmorin
Mathematical Proceedings of the Cambridge Philosophical Society, 2004, 137 (3), pp.697-708. ⟨10.1017/S0305004104007923⟩
Journal articles hal-00758568 v1
Image document

Algebras of generalized functions through sequence spaces algebras. Functoriality and associations

Antoine Delcroix , Maximilian F. Hasler , Stevan Pilipovic , Vincent Valmorin
International Journal of Mathematics and Mathematical Sciences, 2002, 1, pp.13-31
Journal articles hal-00761083 v1

N = 2 central charge superspace and a minimal supergravity multiplet

Gernot Akemann , Richard Grimm , Maximilian F. Hasler , Carl Herrmann
Classical and Quantum Gravity, 1999, 16 (5), pp.1617-1623. ⟨10.1088/0264-9381/16/5/311⟩
Journal articles hal-00769899 v1

The N = 2 vector-tensor multiplet, central charge superspace, and chern-simons couplings

Richard Grimm , Maximilian F. Hasler , Carl Herrmann
International Journal of Modern Physics A, 1998, 13 (11), pp.1805-1816. ⟨10.1142/S0217751X98000792⟩
Journal articles hal-00769900 v1

The three-form multiplet in N=2 superspace

Maximilian F. Hasler
European Physical Journal C: Particles and Fields, 1998, 1 (3), pp.729-734. ⟨10.1007/s100520050118⟩
Journal articles hal-00769902 v1

Singular Solutions to Equations of Fluid Mechanics and Dynamics Near a Hurricane’s Eye

Maximilian F. Hasler
12th ISAAC Congress, University of Aveiro, Jul 2019, Aveiro, Portugal. pp. 373-380, ⟨10.1007/978-3-030-87502-2_38⟩
Conference papers hal-03800948 v1
Image document

Singular solutions to equations of fluid mechanics and dynamics near a hurricane's eye

Maximilian F. Hasler
Caribbean Science and Innovation Meeting 2019, Oct 2019, Le Gosier, France
Conference papers hal-02899139 v1

Singular solutions to equations of fluid mechanics and dynamics near a hurricane's eye

Maximilian F. Hasler
Caribbean Science and Innovation Meeting 2019, Oct 2019, Pointe-à-Pitre (Guadeloupe), France
Conference papers hal-02425468 v1

Regularity theory in asymptotic extensions of topological modules and algebras

Maximilian F. Hasler
7th International ISAAC Congress, Jul 2009, London, United Kingdom. pp.604-611, ⟨10.1142/9789814313179_0079⟩
Conference papers hal-00761660 v1